MathSciNet Relay Station
MathSciNet bibliographic data
MR1625585 (99c:17001) 17A20
Moreno, Guillermo The zero divisors of the Cayley-Dickson algebras over the real numbers. Bol. Soc. Mat. Mexicana (3) 4 (1998), no. 1, 13–28.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement